Author = Rassias, Th. M
Number of Articles: 6
1. A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, Winter and Spring 2020, Pages 17-28

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour


3. An inexact alternating direction method with SQP regularization for the structured variational inequalities

Volume 8, Issue 1, Winter and Spring 2017, Pages 269-289

Abdellah Bnouhachem; Th.M. Rassias


4. On genuine Lupa\c{s}-Beta operators and modulus of continuity

Volume 8, Issue 1, Winter and Spring 2017, Pages 23-32

Vijay Gupta; Th.M. Rassias; Ekta Pandey


5. ( p,q)-Genuine Baskakov-Durrmeyer operators

Volume 7, Issue 2, Winter and Spring 2016, Pages 69-76

Vijay Gupta; Th. M. Rassias


6. Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations

Volume 7, Issue 2, Winter and Spring 2016, Pages 279-301

Th.M. Rassias; Elhoucien Elqorachi; Ahmed Redouani